Publication
Title
Calabi-Yau algebras and their deformations
Author
Abstract
This is a survey of our joint works on graded Calabi-Yau algebras, Calabi-Yau Hopf algebras and their PBW-deformations.
Language
English
Source (journal)
Bulletin mathématique de la Société des sciences mathématiques de la République socialiste de Roumanie / République socialiste de Roumanie. Société des sciences mathématiques. - Bucuresti, 1970
Publication
Bucuresti : 2013
ISSN
1220-3874
Volume/pages
56:3(2013), p. 335-347
ISI
000323913200007
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 17.08.2017
To cite this reference